# SDR AALA202210110710

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A300*
- Aircraft serial: 7700
- Aircraft time: 16,198 hours, 6,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 145238
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 14WL FAULT MESSAGE. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL PER AMM 33-51-38 AND ACCCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
